# SDR 03FDEA02175

- Difficulty date: December 8, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N364FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46600
- Aircraft time: 65,332 hours, 26,146 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Pressure Switch
- Condition: Failed
- Location: Pneumatic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED NR 1 MANIFOLD FAIL ALERT AT FL350.  COULD NOT MAINTAIN CABIN PRESSURE.  RAN RED TABS AND DIVERTED TO DEN.  FOUND LEFT WING PRESSURE SWITCH FAULT BALL NO LEAKS NOTED.  PERFORMED DECAY CHECK PER MD-10 MM 36-00-01-5 DECAY CHECK WITHIN LIMITS.  REMOVED AND REPLACED PNEUMATIC MANIFOLD FAULT INDICATOR IAW FIM 36-23.  PER MOCC REQUEST, REMOVED AND REPLACED LOOP 1A D1-88 SENSING ELEMENT IAW MM 36-23-02-4.  ACCOMPLISHED PNEUMATIC SYSTEM ADJUSTMENT AND TEST AS REQUIRED PER MM 36-00-03-5.  OPS CHECKED NORMAL NO DEFECTS NOTED.  NO MANIFOLD FAIL INDICATION.  RAN ENGS NR 1, 2, 3 DURING CHECK PER MD-10 JRH.
